# SDR C2XA08RI084

- Difficulty date: June 13, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14533413401
- Part serial: 1450292665
- Condition: Unsecure
- Location: Pax Door
- Part time: 24,003 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2807 - EWR - FLIGHT CREW REPORTED MAIN CABIN DOOR WOULD NOT OPEN OR CLOSE FROM INSIDE.  EWR MAINTENANCE SECURED MAIN CABIN DOOR HANDLE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
